Jump to content
Acne.org
  • entries
    4
  • comments
    12
  • views
    3,028

Accutane-Background And Days 1&2

JenneyefurRose

603 views

Hi! I'm Jenni and I'm 14 years old. I started getting pimples here and there when I was twelve, but it got really bad in the summer of 2011 (13 years old). I only broke out on my forehead, and I started going to my dermatologist around Thanksgiving. She put me on countless topicals and I ended up sticking with Veltin for about 6-7 months. This past summer, I woke up with pimples all over my cheeks and chin. It was so random so I went to Dr. Folley and she gave me Solodyn. It worked a little and I got a terrible IB. When school started and I was waking up earlier, I would feel nauseaus and dizzy and I was missing my first few classes every day. We had talked about Accutane and my mom and I were all for it because my sister took it and was successful. It was 10 years ago so everything was different and she has slight acne again, but mine isn't cystic like hers was. I'm so excited toget rid of my acne!

I took my first dose on Tuesday night and I'm on 40mg at night. I'm 5'3 and I weigh 106lbs. My course could be anywhere from 6-8mos.

Day 1: Intense headache all day, but nothing different other than that.

Day 2: Lips are starting to dry out a bit. I have a tiny headache, but it didn't start until after I got out of school. I drank lots of water while I was there so I'm guessing the headache was from dehydration. I haven't had much water since I got home. I woke up with two small flaky patches on my froehead and cheek. It seems to be working pretty quickly!

The first picture is from the week before last I think and the second picture was from tonight. If the first picture was from when I think it was, I had just gotten Microderm and a Glycolic peel.



6 Comments


Recommended Comments

Hello Jenney and welcome to the forums!

Your acne is mild but persistent, accutane will clear that up , in just a few months probably .

That's if you don't have a IB like I did, worse IB ever!

Good luck with your course!

Share this comment


Link to comment

Your acne looks cystic to me and I would definitely take accutane. If possible, you could really benefit from antibiotics as well. Good luck!

Share this comment


Link to comment
×